Alert archive / Michigan / Winter Storm Warnings in 2008
Winter Storm Warning 2, NWS Detroit, MI
NWS Detroit, MI issued this winter storm warning at Feb 26, 2008, 3:26 AM EST for Lenawee County, Monroe County, Michigan. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2008, 3:26 AM EST (08:26 UTC)
- Expired
- Feb 26, 2008, 12:45 PM EST
- In force
- 9 hr
- Issued by
- NWS Detroit, MI
Counties Lenawee County, MI, Monroe County, MI
The radar
The Detroit radar (KDTX), 92 km from the middle of the area, began a volume at 08:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 8.4 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 495 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KDTX 260826 WSWDTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 326 AM EST TUE FEB 26 2008 ...SNOW WILL CONTINUE THROUGH THE REST OF THE DAY... .AN INTENSIFYING LOW PRESSURE SYSTEM WILL TRACK ACROSS THE UPPER OHIO RIVER VALLEY TODAY. THIS SYSTEM ALLOWED SNOW TO DEVELOP LAST EVENING. THE SNOW WILL PERSIST THROUGH MORNING AND INTO THE AFTERNOON. THE INTENSITY OF THE SNOW WILL DIMINISH DURING THE COURSE OF THE AFTERNOON...BEFORE FINALLY ENDING THIS EVENING. THE HEAVIEST SNOW WILL OCCUR DURING THE MORNING...WHICH WILL GREATLY IMPACT THE MORNING COMMUTE. AS THE SURFACE LOW HEADS TOWARD THE MID ATLANTIC BY LATE AFTERNOON...NORTHERLY WINDS WILL INCREASE OVER SOUTHEAST MICHIGAN. FREQUENT GUSTS OF 25 TO 30 MPH WILL CREATE SOME BLOWING AND DRIFTING OF THE SNOW. MIZ082-083-261630- /O.UPG.KDTX.SN.Y.0007.000000T0000Z-080227T0000Z/ /O.NEW.KDTX.WS.W.0002.080226T0826Z-080227T0000Z/ LENAWEE-MONROE- INCLUDING THE CITIES OF...ADRIAN...MONROE 326 AM EST TUE FEB 26 2008 ...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE SNOW ADVISORY IS NO LONGER IN EFFECT. SNOW WILL PERSIST THROUGH THE DAY...SLOWLY COMING TO AN END EARLY THIS EVENING. ADDITIONAL SNOW ACCUMULATIONS OF 3 TO 5 INCHES IS EXPECTED TODAY. THIS WILL BRING STORM TOTAL SNOWFALL ACCUMULATIONS TO 5 TO 8 INCHES SINCE LAST EVENING. NORTHERLY WINDS WILL INCREASE TO 15 TO 25 MPH...WITH GUSTS TO 30 MPH THIS AFTERNOON. THIS WILL CREATE SOME BLOWING AND DRIFTING OF THE SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ MIZ063-068>070-075-076-261630- /O.CON.KDTX.SN.Y.0007.000000T0000Z-080227T0000Z/ ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- INCLUDING THE CITIES OF...PORT HURON...HOWELL...PONTIAC... WARREN...ANN ARBOR...DETROIT 326 AM EST TUE FEB 26 2008 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. SNOW WILL PERSIST THROUGH THE DAY...SLOWLY COMING TO AN END EARLY THIS EVENING. ADDITIONAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES IS EXPECTED TODAY. THIS WILL BRING STORM TOTAL SNOWFALL ACCUMULATIONS TO 3 TO 6 INCHES SINCE LAST EVENING...WITH THE HIGHER SNOWFALL TOTALS EXPECTED ACROSS WAYNE AND WASHTENAW COUNTIES. NORTHERLY WINDS WILL INCREASE TO 15 TO 25 MPH...WITH GUSTS TO 30 MPH THIS AFTERNOON. THIS WILL CREATE SOME BLOWING AND DRIFTING OF THE SNOW. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ SC
2 follow-up statements
000 WWUS43 KDTX 261620 WSWDTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1120 AM EST TUE FEB 26 2008 ...SNOW WILL CONTINUE THROUGH THE REST OF THE DAY... .AN INTENSIFYING LOW PRESSURE SYSTEM OVER THE OHIO RIVER VALLEY WILL CONTINUE TO TRACK TOWARDS THE EAST COAST TODAY. SNOWFALL FROM THIS SYSTEM WILL CONTINUE TO FALL THIS AFTERNOON...HOWEVER THE MOST INTENSE SNOWFALL HAS ALREADY STARTED TO EXIT SOUTHEAST MICHIGAN. UP TO ONE ADDITIONAL INCH SNOWFALL IS POSSIBLE THIS AFTERNOON FOR THE AREA SOUTH OF M-59 AND EAST OF US-23 BEFORE ACCUMULATING SNOW ENDS. NORTH WINDS WILL ALSO INCREASE THIS AFTERNOON...WITH FREQUENT GUSTS BETWEEN 25 AND 30 MPH CREATING SOME AREAS OF BLOWING AND DRIFTING SNOW. MIZ082-083-270000- /O.CON.KDTX.WS.W.0002.000000T0000Z-080227T0000Z/ LENAWEE-MONROE- INCLUDING THE CITIES OF...ADRIAN...MONROE 1120 AM EST TUE FEB 26 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. SNOWFALL WILL CONTINUE TO TAPER OFF ACROSS SOUTHEAST MICHIGAN THROUGH THE AFTERNOON. AS OF 11 AM...SPOTTER REPORTS FROM LENAWEE AND MONROE COUNTIES INDICATED THAT BETWEEN 4 AND 6 INCHES OF SNOW HAD FALLEN SINCE YESTERDAY EVENING. AN ADDITIONAL INCH OF ACCUMULATION IS POSSIBLE THIS AFTERNOON BEFORE SNOW TAPERS OFF. THIS WILL BRING STORM TOTAL SNOW ACCUMULATIONS OF BETWEEN 5 AND 7 INCHES. IN ADDITION...AN INCREASE IN NORTHERLY WINDS...WITH GUSTS TO 30 MPH...WILL CREATE SOME BLOWING AND DRIFTING OF SNOW THIS AFTERNOON. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ MIZ063-068>070-075-076-270000- /O.CON.KDTX.SN.Y.0007.000000T0000Z-080227T0000Z/ ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- INCLUDING THE CITIES OF...PORT HURON...HOWELL...PONTIAC... WARREN...ANN ARBOR...DETROIT 1120 AM EST TUE FEB 26 2008 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. SNOWFALL WILL CONTINUE TO TAPER OFF ACROSS SOUTHEAST MICHIGAN THROUGH THE AFTERNOON. AS OF 11 AM...SPOTTER REPORTS INDICATED THAT BETWEEN 2 AND 5 INCHES OF SNOW HAD FALLEN SINCE YESTERDAY EVENING. AN ADDITIONAL INCH OF ACCUMULATION IS POSSIBLE THIS AFTERNOON BEFORE SNOW TAPERS OFF. THIS WILL BRING STORM TOTAL SNOW ACCUMULATIONS OF BETWEEN 3 AND 6 INCHES. IN ADDITION...AN INCREASE IN NORTHERLY WINDS...WITH GUSTS TO 30 MPH...MAY CREATE SOME BLOWING AND DRIFTING OF SNOW THIS AFTERNOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ HLO
000 WWUS43 KDTX 261745 WSWDTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1245 PM EST TUE FEB 26 2008 ...THE THREAT FOR SIGNIFICANT SNOW ACCUMULATIONS HAS ENDED OVER SOUTHEAST MICHIGAN... .SNOW FROM A STORM SYSTEM TRACKING THROUGH THE OHIO VALLEY HAS BEGUN TO TAPER OFF OVER SOUTHEAST MICHIGAN. ALTHOUGH LIGHT SNOW WILL CONTINUE THROUGH MUCH OF THE AFTERNOON...ADDITIONAL ACCUMULATIONS ARE EXPECTED TO BE VERY MINOR. MIZ082-083-261845- /O.CAN.KDTX.WS.W.0002.000000T0000Z-080227T0000Z/ LENAWEE-MONROE- INCLUDING THE CITIES OF...ADRIAN...MONROE 1245 PM EST TUE FEB 26 2008 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE WINTER STORM WARNING. THE THREAT FOR SIGNIFICANT SNOW ACCUMULATIONS OVER SOUTHEAST MICHIGAN HAS ENDED. THEREFORE...THE WINTER STORM WARNING HAS BEEN CANCELLED. $$ MIZ063-068>070-075-076-261845- /O.CAN.KDTX.SN.Y.0007.000000T0000Z-080227T0000Z/ ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- INCLUDING THE CITIES OF...PORT HURON...HOWELL...PONTIAC... WARREN...ANN ARBOR...DETROIT 1245 PM EST TUE FEB 26 2008 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE SNOW ADVISORY. THE THREAT FOR SIGNIFICANT SNOW ACCUMULATIONS OVER SOUTHEAST MICHIGAN HAS ENDED. THEREFORE...THE SNOW ADVISORY HAS BEEN CANCELLED. $$ HLO
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this winter storm warning went out at Feb 26, 3:10 AM EST, 16 minutes earlier.
Area forecast discussion, Feb 26, 3:10 AM EST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
310 AM EST TUE FEB 26 2008
.SHORT TERM...TODAY
REGIONAL RADAR AND SURFACE OBS SHOW SNOW EXTENDING FROM NORTHERN
ILLINOIS THROUGH SOUTHERN MICHIGAN. AS EXPECTED...THE HEAVIEST
RETURNS HAVE BEEN OCCURRING ALONG AND SOUTH OF AN ANN ARBOR TO
DETROIT LINE. THE SNOWFALL IS IN RESPONSE TO MID TROPOSPHERIC
DEFORMATION ASSOCIATED WITH THE SHORT WAVE CURRENTLY OVER THE LOWER
OHIO VALLEY. THIS WAVE IS FORECAST TO LIFT INTO THE EASTERN GREAT
LAKES THIS AFTERNOON WHILE A NORTHERN STREAM WAVE RAPIDLY MOVES INTO
THE MID MISSISSIPPI VALLEY FROM THE EASTERN DAKOTAS. THIS WILL ALLOW
THE SURFACE LOW NOW OVER KENTUCKY TO LIFT EAST-NORTHEAST DURING THE
COURSE OF THE DAY. OVERALL...THE 00Z MODEL SUITE HAS A REASONABLE
HANDLE ON THE AREA OF PRECIPITATION. THE NAM HOWEVER APPEARS A BIT
TOO FAR SOUTH WITH THE SURFACE LOW. THE GFS/UKMET/CANADIAN SEEM TO
HAVE A BETTER HANDLE ON THE SURFACE FEATURES...DESPITE BEING A
LITTLE UNDERDONE WITH THE STRENGTH OF THE NORTHERN STREAM WAVE OVER
THE DAKOTAS. 3 HOUR SURFACE PRESSURE RISES ALSO LEND MORE SUPPORT TO
A MORE NORTHERLY SURFACE LOW TRACK...LIKE THE GFS.
UPSTREAM RADARS GENERALLY SUPPORT THE 00Z MODEL SOLUTIONS WHICH SHOW
MID TROPOSPHERIC DEFORMATION LINGERING THROUGH THE AFTERNOON. MODEL
CROSS SECTIONS SHOW LOW STATIC STABILITY ABOVE 700MB THROUGH
12Z...AT WHICH TIME UPPER LEVEL DIVERGENCE IS FORECAST TO BE THE
STRONGEST. MID LEVEL STABILITY IS THEN FORECAST TO INCREASE AFTER
12Z...WITH THE FORCING FORECAST TO SLOWLY WEAKEN. THUS...ANTICIPATE
THE HEAVIEST SNOWFALL TO OCCUR THROUGH ROUGHLY 9 OR 10 AM...THEN
SLOWLY WEAKEN IN INTENSITY THROUGH THE COURSE OF THE AFTERNOON.
MODEL SOUNDINGS CERTAINLY INDICATE DEEP MOISTURE PERSISTING WELL
INTO THE AFTERNOON...WHILE CROSS SECTIONS SHOW SPECIFIC HUMIDITIES
AROUND 3 G/KG THROUGH 700MB ACROSS THE SOUTHERN HALF OF THE FORECAST
AREA.
THIS WILL CERTAINLY BE A LONG DURATION EVENT WITH SNOWFALL HAVING
BEGUN LAST EVENING AND LIKELY TO PERSIST INTO EARLY THIS EVENING. IN
LIGHT OF RADAR TRENDS...WILL INCREASE SNOWFALL AMOUNTS SOUTH OF A
HOWELL TO MOUNT CLEMENS LINE SLIGHTLY. LENAWEE AND MONROE COUNTIES
LOOK TO STAND A GOOD CHANCE OF RECEIVING 4 OR 5 INCHES OF SNOW
WITHIN 6 HOURS OR 8 IN 24. THUS WILL UPGRADE THE SNOW ADVISORY TO A
WINTER STORM WARNING FOR THESE TWO COUNTIES. THE CURRENT SNOW
ADVISORY IN EFFECT FOR THE OTHER COUNTIES IN THE SOUTHERN PORTIONS
OF THE FORECAST AREA STILL LOOKS REASONABLE GIVEN THE LONG DURATION
EVENT. IN LIGHT OF THE LATEST GUIDANCE/MODEL TRENDS...WILL CARRY
STORM TOTAL SNOWFALL ACCUMULATIONS SINCE LAST EVENING OF 5 TO 8
INCHES NEAR THE OHIO STATE LINE...TAPERING TO 1 TO 3 INCHES ACROSS
THE SAGINAW VALLEY AND THUMB. AS THE SURFACE LOW DEEPENS AS IT LIFTS
ACROSS THE UPPER OHIO VALLEY THIS AFTERNOON...SURFACE WINDS ARE
STILL EXPECTED TO INCREASE OVER SE MI. FREQUENT GUSTS OF 25 TO 30
MPH LOOK POSSIBLE BY LATE AFTERNOON. THIS WILL CREATE SOME BLOWING
AND DRIFTING OF THE SNOW.
&&
.LONG TERM...
HIGHLY AMPLIFIED UPPER LEVEL PATTERN TONIGHT/WEDNESDAY WITH
LONGWAVE TROUGH OVER THE EASTERN CONUS...EXTENDING WELL SOUTH INTO
THE GULF OF MEXICO...WITH AN UPPER LEVEL RIDGE OVER THE WESTERN
CONUS...EXTENDING NORTH INTO WESTERN CANADA. FAST NORTHWEST FLOW
OVER CENTRAL CANADA WILL SET THE STAGE FOR OUR NEXT SNOW
PRODUCER...A CLIPPER TYPE SYSTEM WHICH ARRIVES IN THE THURSDAY
NIGHT-FRIDAY TIME FRAME. MODELS STILL DIFFERING ON HOW FAR SOUTH THE
UPPER WAVE AND SURFACE REFLECTION WILL DROP SOUTH...NORTHERN GREAT
LAKES VS SOUTHERN LAKES. EITHER WAY...GOOD ISENTROPIC ASCENT/WARM
ADVECTION WILL RESULT AT LEAST IN LIGHT ACCUMULATIONS (1-3
INCHES)...WITH THE POTENTIAL FOR MORE WITH A FASTER RAMP
UP/DEEPENING AND SUBSEQUENT FARTHER SOUTH TRACK...DEPENDENT ON
UPSTREAM/DOWNSTREAM WAVES WHICH WILL AFFECT THE WAVELENGTH IN THE
ENERGETIC FLOW.
GENERALLY STAYED WITHIN 2 DEGREES OF MAV GUIDANCE
WEDNESDAY-THURSDAY. WEDNESDAY STILL LOOKS TO BE THE COLDEST DAY OF
THE WEEK WITH 850 MB TEMPS BOTTOMING OUT BETWEEN -18 C TO -20 C.
AIRMASS WILL SLOWLY BEGIN TO MODIFY ON THURSDAY AS HEIGHTS BUILD AND
SURFACE RIDGE AXIS TRAVERSES THROUGH THE CENTRAL GREAT LAKES. WITH
PARTLY SUNNY SKIES EXPECTED...BELIEVE WE SHOULD BE ABLE TO CLIMB
INTO THE MID 20S LATE IN THE DAY. MINS NOT EXPECTED TO DROP MUCH
THURSDAY NIGHT WITH THE INCREASING/THICKENING CLOUDS/LOW LEVEL WARM
ADVECTION...AND EXPECTED SNOW BY FRIDAY MORNING. HAVE RAISED POPS TO
LIKELY LATE THURSDAY NIGHT INTO FRIDAY. ASSUMING THE LOW TRACK WILL
BE NORTH OF SOUTHERN LOWER MICHIGAN...SURFACE TEMPS WILL LIKELY RISE
INTO THE MID/UPPER 30S ON FRIDAY...BUT PRECIPITATION WILL LIKELY
HAVE SHUT OFF BY THEN...AS TYPICALLY SEEN IN THESE SCENARIOS...OR
ELSE THERE MAY JUST BE A LITTLE DRIZZLE...NOT WORTH MENTIONING IN
ZONES YET. BIGGER WARMUP EXPECTED FOR THE SECOND HALF OF THE WEEKEND
INTO MONDAY MORNING AHEAD OF A STRONG COLD FRONT. BASED OFF 00Z
EUROPEAN/ENSEMBLE MEAN/OPERATIONAL GFS...ANY PRECIPITATION DURING
THE DAY SUNDAY SHOULD BE ALL RAIN...BUT WILL DEFER TO THE DAY SHIFT
TO MAKE THAT ADJUSTMENT...ASSUMING 12Z MEDIUM RANGE MODEL RUNS COME
IN SIMILAR. ALTHOUGH...THE 00Z CANADIAN/EUROPEAN/ENSEMBLE MEAN ALL
HAVE TIMING ISSUES WITH THE COLD FRONT. MORE REASON NOT TO TOUCH THE
GRIDS BEYOND DAY 5.
&&
.MARINE...
A LOW PRESSURE SYSTEM TRACKING ALONG THE OHIO RIVER THIS MORNING
WILL REACH THE MID ALANTIC COAST THIS EVENING. NORTH WINDS WILL
INCREASE OVER THE CENTRAL GREAT LAKES TODAY...AS LOW LEVEL COLD AIR
ADVECTION KICKS IN...ALLOWING WIND SPEEDS TO TOP OUT AROUND 30 KNOTS
OVER SOUTHERN LAKE HURON. WINDS ARE EXPECTED TO REMAIN JUST BELOW
GALE FORCE. SMALL CRAFT/BRISK ADVISORIES HAVE BEEN HOISTED FOR THE
NEARSHORE WATERS HOWEVER. WINDS WILL BECOME NORTHWEST TUESDAY NIGHT
AND SLOWLY DECREASE INTO WEDNESDAY...AS HIGH PRESSURE MOVING INTO
THE AREA ON THURSDAY ALLOWS WINDS TO BECOME LIGHT. A LOW PRESSURE
SYSTEM EXPECTED TO TRACK THROUGH THE NORTHERN GREAT LAKES THURSDAY
NIGHT INTO FRIDAY IS EXPECTED TO LEAD TO STRONG SOUTHERLY WINDS UP
TO 30 KNOTS OVER THE OPEN WATERS OF LAKE HURON ON FRIDAY.
&&
.PREV DISCUSSION...ISSUED 1150 PM EST MON FEB 25 2008
AVIATION...
CEILINGS WILL REMAIN MAINLY IFR INTO TUESDAY MORNING WITH PERIODS OF
SNOW AS SURFACE LOW PRESSURE TRACKS ALONG THE OHIO RIVER. AS THIS
LOW PROGRESSES INTO PENNSYLVANIA...NORTHEAST FLOW WILL BACK TO THE
NORTH/NORTHWEST...WITH CEILINGS CLIMBING BACK INTO THE MVFR RANGE
AND AS SNOW BECOMES LIGHTER. BY THE END OF THE FORECAST...SNOW WILL
END AND VFR CONDITIONS WITH START WORKING INTO THE AREA...PRIMARILY
KMBS/KFNT.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER STORM WARNING...MIZ082-MIZ083...UNTIL 7 PM TUESDAY.
SNOW ADVISORY...MIZ063-MIZ068-MIZ069-MIZ070-MIZ075-MIZ076...UNTIL 7
PM TUESDAY.
LAKE HURON...
BRISK WIND ADVISORY...NEARSHORE WATERS FROM PORT AUSTIN TO PORT
HURON INCLUDING SAGINAW BAY...FROM NOON TUESDAY TO NOON
WEDNESDAY.
LAKE ST CLAIR...
BRISK WIND ADVISORY...FROM NOON TUESDAY TO MIDNIGHT WEDNESDAY.
MI WATERS OF LAKE ERIE...
BRISK WIND ADVISORY...FROM NOON TUESDAY TO MIDNIGHT WEDNESDAY.
&&
SHORT TERM...SC
LONG TERM....SF
MARINE.......SF
AVIATION.....DG
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Feb 25, 10:55 PM EST, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1055 PM EST MON FEB 25 2008 MIZ063-068>070-075-076-082-083-260945- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 1055 PM EST MON FEB 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT A SNOW ADVISORY IS IN EFFECT FOR TONIGHT. REFER TO THE LATEST WINTER WEATHER MESSAGE.../WSWDTX/...FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SNOW ADVISORY REMAINS IN EFFECT INTO TUESDAY EVENING. REFER TO THE LATEST WINTER WEATHER MESSAGE.../WSWDTX/...FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT...HOWEVER SNOWFALL REPORTS ARE REQUESTED. MIZ047>049-053>055-060>062-260945- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- 1055 PM EST MON FEB 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT SNOW IS EXPECTED TONIGHT WITH AROUND AN INCH OF ACCUMULATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SNOW IS EXPECTED ON TUESDAY WITH AN ADDITIONAL 1 TO 2 INCHES OF ACCUMULATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT...HOWEVER SNOWFALL REPORTS ARE REQUESTED. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-260945- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 1055 PM EST MON FEB 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY BRISK WIND ADVISORIES ARE IN EFFECT FOR MUCH OF THE NEARSHORE WATERS AS WELL AS LAKE ST CLAIR BEGINNING AT NOON ON TUESDAY. REFER TO THE LATEST MARINE PRODUCTS.../MWWDTX/.../NSHDTX/ AND /GLFSC. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. DG YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Nearby
Winter Storm Warnings in Michigan, 2008Every winter storm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.